# SDR 97UAL900582

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4723U
- Make and model: Boeing 747122
- Aircraft serial: 19882
- Engine: Pwa JT9D7A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 65B04406730
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACK FOUND ON FOWARD LOWER CORNER OF DOOR FOUR RIGHT.  CRACKING IS SIMILAR TO THAT REFERENCED IN SERVICE BULLETIN 747-52-2168.  THERE WAS NO COLLISION OR CORROSION DAMAGE.  HOWEVER, AN OLD SHEETMETAL REPAIR ON THE BEAM MAY HAVE CREATED A STRESS CONCENTRATION.  REPLACED LOWER BEAM PART NUMBER (65B04406-610) AND REPAIRED CRACK ALONG VERTICAL FRAME PER SRM 52-10-00 AND 51-40-03.
